# SDR ASAA2012091492891

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 2,546 hours, 756 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006670
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 2,532 hours, 751 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, F/O DISPLAY UNIT MOMENTARILY BLANKED AMBER FMC LIGHT ILLUMINATED, AND CONDITIONS QUICKLY RESTORED TO NORMAL OPERATIONS.  NO SCRATCH PAD MESSAGES OBSERVED DURING MALFUNCTION.  ON LANDING ROLL FMC DISAGREE MESSAGE ILLUMINATED ON DUS & IN SCRATCH PAD FOR APPROXIMATELY 5 SECONDS & THEN EXTINGUISHED.  PERFORMED FMC BITE TEST REF FIM 34-61-00, NO FAULTS NOTED.  R & R RT FMC AS PRECAUTIONARY. REF. 34-61-02 AND MM 20-10-07. GROUND VERIFICATION SUCCESSFUL. REF. MM 34-61-00.
